Alert archive / Kansas / Flash Flood Warnings in 2007

Flash Flood Warning 50, NWS Wichita, KS

June 29, 2007Elk County, Kansas

NWS Wichita, KS issued this flash flood warning at Jun 29, 2007, 4:15 PM CDT for Elk County, Kansas. It took effect at Jun 29, 2007, 4:21 PM CDT. It was in force for 7 hr. 3 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 29, 2007, 4:15 PM CDT (21:15 UTC)
In effect from
Jun 29, 2007, 4:21 PM CDT
Expired
Jun 29, 2007, 11:15 PM CDT
In force
7 hr
Issued by
NWS Wichita, KS
Area
Whole counties

County Elk County, KS

The radar

The Wichita radar (KICT), 108 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 5:59 PM CDTHEAVY RAIN 3Elk Falls, KS3.0 INCHES OF RAIN SINCE 10 THIS MORNING.
Jun 29, 7:00 PM CDTFLASH FLOOD5 S Fall River, KSINDIAN CREEK WAS OUT OF ITS BANKS AND CAUSING MAJOR FLOODING SOUTH OF FALL RIVER.
Jun 29, 7:15 PM CDTHEAVY RAIN 7Howard, KS7 INCHES OF RAIN MEASURED SINCE MIDNIGHT FOR THE CITY OF HOWARD. LOTS OF STREET FLOODING AND STANDING WATER ACROSS THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 9.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2007-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2007-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KICT 292121
FFWICT
KSC049-300415-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
415 PM CDT FRI JUN 29 2007

THE NATIONAL WEATHER SERVICE IN WICHITA HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  ELK COUNTY IN SOUTHEAST KANSAS.

* UNTIL 1115 PM CDT.

* AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL ACROSS THE WARNED    
  AREA. RAINFALL RATES OVER 1 INCH PER HOUR WERE INDICATED. 

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ELK FALLS...GRENOLA...HOWARD...LONGTON...MOLINE.

AT 412 PM CDT...LAW ENFORCEMENT REPORTED HIGHWAY 160 WAS CLOSED DUE 
TO FLOODING FROM LONGTON TO THE MONTGOMERY COUNTY LINE. SEVERAL 
COUNTY ROADS REMAIN CLOSED DUE TO FLOODING. 

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...RURAL COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3730 9651 3729 9596 3760 9595 3760 9652

$$

CARUSO
1 follow-up statement
000 
WGUS73 KICT 292245
FFSICT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
542 PM CDT FRI JUN 29 2007

KSC049-300415-
ELK KS-
542 PM CDT FRI JUN 29 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR ELK
COUNTY...

AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS AND THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER 
THE WARNED AREA. RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WERE 
INDICATED. 

RADAR ESTIMATED 3 TO 4 INCHES OF RAINFALL SINCE 3 PM CDT THIS 
AFTERNOON OVER NORTHEASTERN ELK COUNTY. THIS WILL LIKELY PRODUCE 
FLASH FLOODING ALONG THE INDIAN CREEK. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3730 9651 3729 9596 3760 9595 3760 9652

$$

CARUSO

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 3:23 PM CDT, 52 minutes earlier.

Area forecast discussion, Jun 29, 3:23 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
323 PM CDT FRI JUN 29 2007

.DISCUSSION...

TONIGHT-MON:

FLOODING AND PROBABILITY OF PRECIPITATION THE MAIN ISSUE THIS
PERIOD. WATER VAPOR LOOP OVER THE PAST 12 HOURS SHOWS VIRTUALLY
NO CHANGE IN LONG WAVE PATTERN AND MODEL TRENDS SHOW LITTLE
CHANGE LIKELY THROUGHOUT THE WEEKEND. IN THE VERY SHORT
TERM...SWATH OF MODERATE-HEAVY RAIN WILL PERSIST INTO TONIGHT
ACROSS SOUTH CENTRAL KS WITH INCREASE LIKELY AS BAROCLINIC ZONE
TIGHTENS. ANTICIPATE LOW WILL MEANDER IN THE VICINITY OF THE OK/KS
BORDER THROUGHOUT THE WEEKEND...AND POTENTIALLY INTO THE START OF
THE WORK WEEK. WITH FLOODING ALREADY UNDERWAY...SITUATION WILL NOT
IMPROVE AND LIKELY GET WORSE. HAVE EXPANDED THE FLASH FLOOD WATCH
A BIT TO THE NORTHWEST AND ALSO EXTENDED IT UNTIL 0000 UTC SUN FOR
NOW...ALTHOUGH EXPECT THIS WILL EVENTUALLY NEED TO BE EXTENDED
INTO SUN. AS FOR QUANTITATIVE PRECIPITATION FORECAST...ANTICIPATE
AMOUNTS AROUND 3 INCHES LIKELY ACROSS MUCH OF SOUTH CENTRAL/
SOUTHEAST KS BY SUN NIGHT. SIGNIFICANTLY INCREASED PROBABILITY OF
PRECIPITATION BASED ON THIS TREND AND ALSO TRIMMED MAXES BACK
THROUGHOUT THE PERIOD.

TUE-FRI:

MAIN ISSUES THIS PERIOD REVOLVE AROUND RESIDUAL MOISTURE AND WEAK
SURFACE BOUNDARY SAGGING INTO THE AREA. WITH BOTH GLOBAL FORECAST
SYSTEM MODEL/EUROPEAN CENTRE FOR MEDIUM RANGE WEATHER FORECASTS
MODEL SUGGEST LITTLE CHANGE IN 850MB MOISTURE THROUGHOUT THE PERIOD
AND WEAK UPPER TROFFING IN THE WEST-NORTH WEST FLOW. HAVE DOUBTS
MIDDLE LEVEL TEMPERATURES WILL WARM SUFFICIENTLY TO COMPLETELY CAP
PRECIPITATION AND BELIEVE ISOLATED AFTERNOON/EVENING THUNDERSTORMS
WILL STILL OCCUR. CURRENT CONSENSUS WAS TO GO DRY ON THE 4TH...BUT
FULLY ANTICIPATE LATER FORECASTS WILL INSERT 20-30 PROBABILITY OF
PRECIPITATION. DID ADD LOW PROBABILITY OF PRECIPITATION FOR LATER
IN THE WEEK PER CONSENSUS. MAXIMUM TEMPERATURES WILL BE HIGHLY
DEPENDENT ON EXTENT OF CLOUDS/PRECIPITATION. FORECAST REFLECTS A
MIDDLE OF THE ROAD GUESS ON MAXES. -HOWERTON

&&

.AVIATION...

BASED ON LATEST TRENDS...IFR CONDITIONS ARE LIKELY ACROSS THE AREA
THRU AT LEAST 18Z...AND POTENTIALLY THRU 00Z TOMORROW. +SHRA/+TSRA
IS MOST LIKELY AT KHUT-KICT AND KCNU WITH SLIGHTLY LOWER CHANCES AT
KSLN/KRSL. WITH MOIST UPSLOPE FLOW ON SAT...DO NOT ANTICIPATE QUICK
CLEARING AT ANY LOCATION. -HOWERTON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    67  77  66  80 /  90  80  50  50
HUTCHINSON      66  76  65  80 /  70  60  40  30
NEWTON          67  75  65  79 /  90  80  50  40
ELDORADO        68  76  66  78 /  90  80  60  50
WINFIELD-KWLD   69  78  68  81 /  90  80  60  60
RUSSELL         63  78  64  82 /  30  30  20  10
GREAT BEND      64  76  64  80 /  40  40  20  10
SALINA          65  78  67  83 /  60  50  40  20
MCPHERSON       66  75  65  81 /  70  60  40  30
COFFEYVILLE     72  79  68  82 /  80  80  70  60
CHANUTE         70  78  67  79 /  90  80  70  60
IOLA            69  77  67  78 /  90  80  70  60
PARSONS-KPPF    70  80  68  80 /  80  80  70  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR KSZ051>053-
067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Jun 29, 10:35 AM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
1035 AM CDT FRI JUN 29 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-301200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1035 AM CDT FRI JUN 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF SOUTH CENTRAL AND ALL
OF SOUTHEAST KANSAS THROUGH SATURDAY MORNING. SEE THE LATEST WATCH
FOR THE LATEST DETAILS.

RIVER FLOODING WILL ALSO CONTINUE ALONG SEVERAL RIVERS ACROSS
SOUTHEAST AND PORTIONS OF SOUTH CENTRAL KANSAS. PLEASE SEE THE
LATEST RIVER FLOOD WARNINGS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RIVER FLOODING WILL CONTINUE ACROSS SEVERAL RIVERS IN SOUTHEAST AND
SOUTH CENTRAL KANSAS ON SATURDAY.

SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE ACROSS SOUTH CENTRAL AND
SOUTHEAST KANSAS ON SATURDAY AND SATURDAY NIGHT. ANY STORM THAT
DEVELOPS WILL BE CAPABLE OF PRODUCING LOCALIZED FLOODING.

A FEW SHOWERS AND THUNDERSTORMS MAY DEVELOP ON SUNDAY AND SUNDAY
NIGHT. NO SEVERE STORMS ARE ANTICIPATED AT THIS TIME...BUT ANY STORM
THAT DOES DEVELOP WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT ANY REPORTS OF
FLOODING OR RAINFALL AMOUNTS WOULD BE GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

COX

In the hours before

Local storm report, Jun 29, 10:28 AM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1028 AM CDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     FLOOD            NEW ALBANY              37.57N 95.93W
06/28/2007                   WILSON             KS   CO-OP OBSERVER

            BARBER ROAD CLOSED DUE TO FLOODING BOTH NORTH AND SOUTH
            OF NEW ALBANY. NUMEROUS COUNTY ROADS ARE BARRICADED.

1112 PM     FLASH FLOOD      2 S SEDAN               37.10N 96.18W
06/28/2007                   CHAUTAUQUA         KS   LAW ENFORCEMENT

            HWY 99 SOUTH OF SEDAN HAS BEEN CLOSED AT THE MIDDLE CANEY
            CREEK. CREEK IS 1 FOOT OUT OF ITS BANKS.

1112 PM     FLASH FLOOD      ELGIN                   37.00N 96.28W
06/28/2007                   CHAUTAUQUA         KS   LAW ENFORCEMENT

            ALL ROADS IN AND OUT OF THE CITY OF ELGIN ARE CLOSED.
            SOME RESIDENTS HAVE EVACUATED THERE HOMES.

0620 AM     FLOOD            1 E TORONTO             37.80N 95.93W
06/29/2007                   WOODSON            KS   LAW ENFORCEMENT

            HIGHWAY 105 WATER OVER ROAD.

0625 AM     HEAVY RAIN       5 SE CEDAR VALE         37.06N 96.44W
06/29/2007  M4.19 INCH       CHAUTAUQUA         KS   CO-OP OBSERVER

0806 AM     FLASH FLOOD      2 N ROSE HILL           37.60N 97.13W
06/29/2007                   BUTLER             KS   EMERGENCY MNGR

            FLOODED LOW WATER CROSSING IN THE 8 MILE CREEK AREA.
            RAINFALL HAS BEEN ONE INCH AN HOUR.

0810 AM     FLASH FLOOD      DOUGLASS                37.52N 97.01W
06/29/2007                   BUTLER             KS   EMERGENCY MNGR

            FLOODED LOW WATER CROSSINGS IN THE VICINITY OF DOUGLASS
            AND IN THE 8 MILE CREEK AREA.

0823 AM     FLASH FLOOD      6 SE IOLA               37.87N 95.32W
06/29/2007                   ALLEN              KS   EMERGENCY MNGR

            COUNTY ROAD 260 SOUTH, SOUTH OF LA HARPE HAS WATER OVER
            ROADWAY.

0823 AM     FLASH FLOOD      HUMBOLDT                37.81N 95.44W
06/29/2007                   ALLEN              KS   EMERGENCY MNGR

            PETROLIA ROAD WEST OF HUMBOLDT HAD WATER OVER ROAD WAY.

0827 AM     HEAVY RAIN       6 SE NEODESHA           37.38N 95.60W
06/29/2007  M4.00 INCH       MONTGOMERY         KS   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL. RAIN EVENT TOTAL FOR PAST FEW
            DAYS IS 6.5 INCHES.

0855 AM     FLASH FLOOD      2 SE AUGUSTA            37.67N 96.95W
06/29/2007                   BUTLER             KS   EMERGENCY MNGR

            WATER OVER ROAD AND BARRICADED, 1.5 MILES NORTH OF SW
            140TH STREET AT HAVERHILL ROAD.

0857 AM     FLASH FLOOD      5 NE NEW ALBANY         37.61N 95.86W
06/29/2007                   WILSON             KS   TRAINED SPOTTER

            MINOR FLOODING, COUNTY ROADS AND LOW WATER CROSSINGS.

0857 AM     FLASH FLOOD      2 S AUGUSTA             37.66N 96.98W
06/29/2007                   BUTLER             KS   EMERGENCY MNGR

            WATER OVER ROAD AND BARRICADED ON SW 80TH STREET, WEST OF
            HIGHWAY 77.

0858 AM     FLASH FLOOD      1 S ROSALIA             37.81N 96.62W
06/29/2007                   BUTLER             KS   EMERGENCY MNGR

            WATER OVER ROAD AND BARRICADED ONE-HALF MILE SOUTH OF
            HIGHWAY 54 AT 1000 SE FLINT HILLS ROAD.

0913 AM     FLOOD            2 NNE SYCAMORE          37.36N 95.71W
06/29/2007                   MONTGOMERY         KS   LAW ENFORCEMENT

            WATER OVER SEVERAL ROADS AND BEING BARRICADED NEAR THE
            VERDIGRIS RIVER IN NORTH PART OF COUNTY.

0942 AM     FLASH FLOOD      5 WSW AUGUSTA           37.66N 97.06W
06/29/2007                   BUTLER             KS   EMERGENCY MNGR

            WATER OVER ROAD AND BARRICADED 5 MILES SOUTH OF HIGHWAY
            54 ON SANTE FE LAKE ROAD.

0950 AM     FLASH FLOOD      3 N CALDWELL            37.08N 97.61W
06/29/2007                   SUMNER             KS   LAW ENFORCEMENT

            WATER OVER K 49 AND 140TH STREET NEAR CALDWELL. WATER IS
            ALSO BEING REPORTED OVER NORTHEAST OXFORD ROAD.

0952 AM     FLASH FLOOD      7 E ARKANSAS CITY       37.07N 96.91W
06/29/2007                   COWLEY             KS   LAW ENFORCEMENT

            COWLEY HIGHWAY 1 AND 6 NEAR SILVERDALE IS UNDERWATER.

&&

RBL
Local storm report, Jun 29, 11:36 AM CDT, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1136 AM CDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     FLASH FLOOD      FREDONIA                37.53N 95.82W
06/29/2007                   WILSON             KS   LAW ENFORCEMENT

            HARPER AND DECATUR ROADS IN FREDONIA ARE CLOSED.
            RESIDENTS ARE HAVING TO TAKE ALTERNATE ROUTES IN TO THE
            CITY. WATER IS ALSO BEING REPORTED OVER BETHEL ROAD NEAR
            NESODESHA.

&&

RBL
Local storm report, Jun 29, 12:16 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1216 PM CDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     FLASH FLOOD      ELK FALLS               37.37N 96.19W
06/29/2007                   ELK                KS   EMERGENCY MNGR

            HIGHWAY 160 IS CLOSED FROM THE HIGHWAY 99 JUNCTION TO THE
            EASTERN EDGE OF THE COUNTY. IN ADDITION NUMEROUS COUNTY
            ROADS ARE STILL UNDERWATER.

&&

RBL
Special weather statement, Jun 29, 2:55 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
255 PM CDT FRI JUN 29 2007

KSZ096-100-292045-
LABETTE-NEOSHO-
255 PM CDT FRI JUN 29 2007

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR LABETTE AND NEOSHO COUNTIES...

AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PARSONS...AND MOVING NORTH AT 10 MPH.

THE MAIN THREATS FROM THIS STORM WILL BE TORRENTIAL
DOWNPOURS...SMALL HAIL...AND WIND GUSTS UP TO 50 MPH.

THIS STORM IS NOT EXPECTED TO BECOME SEVERE.

CARUSO
Local storm report, Jun 29, 3:20 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
320 PM CDT FRI JUN 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FLASH FLOOD      FREDONIA                37.53N 95.82W
06/29/2007                   WILSON             KS   LAW ENFORCEMENT

            MANY ROADS LEADING IN TO FREDONIA ARE STILL IMPASSABLE.
            IN ADDITION HIGHWAY 400 BETWEEN FREDONIA AND NEODESHA IS
            REPORTED CLOSED.

&&

RBL

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:01 PM CDTFlash Flood WarningICTElk12 hr
Jun 28, 9:19 PM CDTFlash Flood WarningICTChautauqua12 hr
Jun 29, 2:05 AM CDTFlash Flood WarningICTMontgomery8 hr
Jun 29, 3:10 AM CDTFlash Flood WarningICTAllen, Neosho, Wilson8 hr
Jun 29, 6:12 AM CDTFlash Flood WarningICTGreenwood, Woodson6 hr
Jun 29, 6:38 AM CDTFlash Flood WarningICTButler, Cowley, Sumner6 hr
Jun 29, 7:14 AM CDTFlash Flood WarningICTElk5 hr
Jun 29, 11:09 AM CDTFlash Flood WarningICTWilson4 hr
Jun 29, 12:08 PM CDTFlash Flood WarningICTElk5 hr
Jun 29, 12:38 PM CDTFlash Flood WarningICTButler, Cowley, Sumner5 hr
Jun 29, 2:53 PM CDTFlash Flood WarningICTWilson6 hr
Jun 29, 4:49 PM CDTFlash Flood WarningICTButler, Cowley, Sumner9 hr
Jun 29, 6:10 PM CDTFlash Flood WarningICTGreenwood12 hr

Nearby

Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.